MAUDE Adverse Event Report: ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number TITANIUM SWIVELOCK, 4.75X19.1MM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a distributor via email that an ar-2324slm swivelock sutures got cut when the anchor was placed and the body of the anchor was lowered to be tied.This was discovered during a procedure on (b)(6) 2022.Additional information requested.

Brand Name
TITANIUM SWIVELOCK, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19323459
Report Number1220246-2024-03343
Device Sequence Number15370859
Product Code MAI
UDI-Device Identifier00888867026940
UDI-Public00888867026940
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTITANIUM SWIVELOCK, 4.75X19.1MM
Device Catalogue NumberAR-2324SLM
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown